A novel chaotic map constructed by geometric operations and its application

Zhang, Zhiqiang, Wang, Yong, Zhang, Leo Yu and Zhu, Hong 2020, A novel chaotic map constructed by geometric operations and its application, Nonlinear dynamics, vol. 102, no. 4, pp. 2843-2858, doi: 10.1007/s11071-020-06060-0.

Attached Files
Name Description MIMEType Size Downloads

Title A novel chaotic map constructed by geometric operations and its application
Author(s) Zhang, Zhiqiang
Wang, Yong
Zhang, Leo YuORCID iD for Zhang, Leo Yu orcid.org/0000-0001-9330-2662
Zhu, Hong
Journal name Nonlinear dynamics
Volume number 102
Issue number 4
Start page 2843
End page 2858
Total pages 16
Publisher Springer
Place of publication Cham, Switzerland
Publication date 2020-12
ISSN 0924-090X
1573-269X
Keyword(s) Science & Technology
Technology
Engineering, Mechanical
Mechanics
Engineering
Lyapunov exponent
Chaotic map
Pseudo-random number generator
Cryptography
Language eng
DOI 10.1007/s11071-020-06060-0
Indigenous content off
Field of Research 01 Mathematical Sciences
09 Engineering
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30146038

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 37 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Thu, 07 Jan 2021, 13:17:40 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.